I have Intermittent sharp pain on left side of my head. The pain is left side, near back of head. It started 6 days ago, I have tried several over counter meds. Excedrin Migraine, to BC Powders. Nothing has worked.
I have made appointment with my Doctor, next week. What do you think this pain could be. I have never suffered with Migraine Head aches before. Thank You, Joann.
The pain you describe could be any number of things. You don't mention how long the pain lasts. If it lasts just seconds, it could be ice pick headaches, but only your own doctor will be able to confirm a diagnosis. You can find some information on ice pick headaches in Ice Pick Headaches - The Basics .
Are you having any other symptoms? If not, these are unlikely to be Migraines because Migraines have other symptoms in addition to head pain. See Anatomy of a Migraine for more infor...
Full Question: I have small PFO and migraine with aura. Diagnosed by a neurologist. During my contrast bubble echo cardiogram study i developed a Migraine aura with micropsia, dysphasia and sudden sharp pain in the left side of my head, during the valsalva, and went on to have a full Migraine with my normal right sided headache, forty minutes after the aura. Was this sharp pain a TIA, or my migraine? Should I have a CT brain scan. Many thanks. Pat. Answer : Dear Pat; A not uncommon problem with Migraines is that they can present symptoms that are quite difficult to distinguish from the symptoms of TIA or stroke. There are multiple possibilities here -- the test could have triggered a Migraine; something else could have triggered a Migraine; you could have experienced both TIA and Migraine. Without examining you, it's impossible to hazard an opinion. Please discuss this with your physician at the earlies possible opportunity. He may order at CT scan or MRI to be certain. Good lu...
My problem is I have a sharp left back headache until now for almost 2 weeks. My first checked up was, they gave me Amoxcicillin 500mg antibiotic and Diclofenac 50mg. After 5 days I went again for a doctor .I said that the effect is nothing on me. After I drink the medicine it will be gone then after 10hours it will come again, because its 3x a day to drink. Then the Doctor change my medicine. Now he gave me MYLAN-CLARITHROMYCIN 500mg for twice a day. On the First day I drink the medicine and the side effect is diarrhea. I expected that already because the doctor told me the effect. Now its my 2nd day when i woke up I felt again the sharpness on the left back head ache. About an hour then it will be gone. I hope you can help me on this matter. I'm so bothered on it. This is the first time ive experienced. And if there are things to avoid in eating or anything I hope you can answer my question. Looking forward on it. Thank you very much! More power! Roland. &...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.